MAUDE Adverse Event Report: BARD PERIPHERAL VASCULAR, INC. FLUENCY PLUS ENDOVASCULAR STENT GRAFT

BARD PERIPHERAL VASCULAR, INC. FLUENCY PLUS ENDOVASCULAR STENT GRAFT
Model Number FEM10120
Medical Device Problem Codes Fracture (1260); Misfire (2532)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
For the reported event, lot number was provided, and lot history review.The sample was returned for evaluation.Fracture and misfire were was identified for the device.A root cause has not been determined.The device was labeled for single use.
 
Event or Problem Description
This report summarizes one malfunction.A review of the reported information indicated that model fem10120.Endovascular stent graft allegedly experienced fracture and misfire.This report was received from a single source.This event did involve patient with no reported patient injury.The patient is (b)(6) years of age, the weight is (b)(6) lbs; however, the gender was not provided.

Brand Name
FLUENCY PLUS ENDOVASCULAR STENT GRAFT
Common Device Name
ENDOVASCULAR STENT GRAFT
Manufacturer (Section D)
BARD PERIPHERAL VASCULAR, INC.
1625 w 3rd st.
tempe AZ 85281
MDR Report Key9583852
Report Number2020394-2020-00193
Device Sequence Number491155
Product Code PFV
UDI-Device Identifier04049519008622
UDI-Public(01)04049519008622
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 01/13/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model NumberFEM10120
Device Catalogue NumberFEM10120
Device Lot NumberANDR0773
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/31/2019
Initial Report FDA Received Date01/13/2020
Patient Sequence Number1